| Model Number |
3688 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.During processing of this incident, attempts were made to obtain complete event and device information.Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient's system was explanted at a unknown date for a unknown reason.No other information is available.